# SDR UPS01235213

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, DURING INSP 2 DISCREPANT HOLES WERE FOUND ON AFT O/B FLANGE OF BS 950 LT SIDE FITTING (1 CRACK) (1 HOLE CORRODED).  REPAIR CARRIED OUT IAW SMRO EO 2001-006-003 UPS ENGINEERING FILE NR 727-57-20006.
